On certain moduli spaces of ideal sheaves and Donaldson-Thomas invariants

Sheldon Katz, Wei Ping Li, Zhenbo Qin

Research output: Contribution to journalArticlepeer-review

Abstract

We determine the structure of certain moduli spaces of ideal sheaves by generalizing an earlier result of the first author. As applications, we compute the (virtual) Hodge polynomials of these moduli space, and calculate the Donaldson-Thomas invariants of certain 3-folds with trivial canonical classes.

Original languageEnglish (US)
Pages (from-to)403-411
Number of pages9
JournalMathematical Research Letters
Volume14
Issue number2-3
DOIs
StatePublished - 2007

Keywords

  • Donaldson-Thomas invariant
  • Ideal sheaves
  • Moduli spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On certain moduli spaces of ideal sheaves and Donaldson-Thomas invariants'. Together they form a unique fingerprint.

Cite this